A topological method for the reduction of automata
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1974), pp. 31-39
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1974_5_a3,
author = {R. G. Bukharaev and R. R. Bukharev},
title = {A~topological method for the reduction of automata},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {31--39},
year = {1974},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1974_5_a3/}
}
R. G. Bukharaev; R. R. Bukharev. A topological method for the reduction of automata. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1974), pp. 31-39. http://geodesic.mathdoc.fr/item/IVM_1974_5_a3/